This was the first contraceptive I started, I started it just before I moved away to university for the first time. I noticed a few weeks in I was a lot more anxious and emotional but I put it down to being away from home and all the new stresses. However as time went on my anxiety got so much worse, I’d have panic attacks in public which I found really embarrassing as I’d never experienced this before. My breasts became constantly painful and tender. I had a week of breakthrough bleeding which was not fun!! The worst thing for me was my acne which became the worst it’s ever been. I used to get a couple hormonal spots around my period before the pill but since I started it , my skin got very oily and I had very painful cystic acne, my confidence was so low and even wearing makeup would hurt my spots. I went to the doctors to see for alternatives and he gave me cerazette but from reading the reviews on that I have decided to take a break completely from contraceptives.